# SDR 20010123CW006

- Difficulty date: December 25, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N152GA
- Make and model: Beech 1900C
- Aircraft serial: UC143
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, RT HAND OUTBOARD ELEVATOR HINGE BRACKET MOUNTED ON THE STABILIZER SHOWED SIGNS OF INTERGRANULAR CORROSION.  REMOVED AND REPLACED RIGHT ELEVATOR OUTBOARD HINGE.
